Gradualist Approach to Galantamine

Q My 88-year-old mother has been taking a galantamine starter dose of 4 mg for months, and so we upped it to 8 mg last week, but she developed diarrhea and extreme sleepiness. I know these are common side effects, but will they pass or will they persist?

LINDA, Aurora, OH

A Whenever side effects occur with any supplements, it is always best to reduce the serving size, to see if the side effects continue. If they do, it is best to stop using the product altogether. If you prefer, you may increase the serving size, but only by half the amount (2 mg) again at a later date, once her body has had a longer period of time to get used to the new supplement. Galantamine studies show that most of galantamine’s side effects dissipate completely when such a gradualist approach is employed.

Featured Product

  • Learn more about Galantamine benefits and implementation strategies.

Ingredients in this Article

FREE Subscription

  • You're just getting started! We have published thousands of scientific health articles. Stay updated and maintain your health.

    It's free to your e-mail inbox and you can unsubscribe at any time.
    Loading Indicator